It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: sudden hairloss!?!?!?!

Re: sudden hairloss!?!?!?!

[ Back to Messages ]

Message

Posted by Lola Peters on November 23, 2000 at 13:35:42:

In Reply to: sudden hairloss!?!?!?! posted by Corey on August 26, 2000 at 23:08:28:

: I am 49 years old, female. I suddenly started loosing lots of hair when wet, dry, run fingers through hair and it flys all over. In the front part I had thick bangs , now just thin shreds. I am devestated. I started taking Topral (beta blocker) in August and started noticing in October the hair loss. I since have stopped three weeks ago taking this but am still loosing hari. The pharmacutical company said in rare occurances hair loss can happen. I am also diabetic, non insulin. I take 1 Actos a day and my levels have been in control. If I don't find out the real cause I will soon be bald and it will be too late. I have trouble with joint pain, leg pain and swelling in hands, feet, legs and face. I have been tested for lupus in the past but with inconclusive results. Help, my doctor doesn't seem to be concerned, but this is effecting my self esteem as I have to deal with the public daily on my job.


Follow Ups




All times are GMT -7. The time now is 04:47 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!